Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online
Ask a Urologist   »  

Noticed transparent discharge from penis with urine. Feeling weak and tremble. Habit of masturbation. Remedy?

User rating for this question
Excellent
Answered by

Psychiatrist
Practicing since : 2009
Answered : 632 Questions
Question
sir i m 22 yrs old male i notice some transparent dischrge from penis with urine from last 3 year ,i m feeling very weal=k.my muscles tremble,evry part of my body for only 1-2 second,in leg ,thigh,bisceps,i have habit of over masterbation
Posted Sun, 23 Jun 2013 in Penis Problems
 
 
Answered by Dr. Sundar Gnanavel 44 minutes later
Hello
Thanks for your query. I would like to reassure you that masturbation is a normal phenomenon at some stage of a male s lifecycle. It does not cause weakness or discharge orany other physical or mental hazard. Your tremors could be familial or genetically inherited. They could also be related to nutritional deficiency. The transparent secretion is likely to be precum that is normal seminal secretions. I would advise you to consulta neurologist in person for evaluation of tremors. Wish you good health.
Really
Dr XXXXXXX
Neuropdychiatrist
Above answer was peer-reviewed by
 
Follow-up: Noticed transparent discharge from penis with urine. Feeling weak and tremble. Habit of masturbation. Remedy? 25 hours later
today i check my urine test results is
albumin: negtive
sugar: normal
blood: nil
nitrates:negtive
lecuptyes( not no spelling):negtive
spermatoza:negative
ketone: negative
urobilinogen: normal

pus cell:0-1/hpf
r.b.c: 0-1/hbf
cast,bacteria,yeast epithelial cells: negative
IS MY REPORT NORMAL
 
 
Answered by Dr. Sundar Gnanavel 1 hour later
Hello
Your report is perfectly normal. Do not worry. As I had guessed they are normal seminal secretions only.
Regards
Dr XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor